# SDR SWAA2024101045672

- Difficulty date: October 6, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 31,376 hours, 14,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AISLE EMERGENCY LIGHT MISSING LENS. ALL LIGHTS OPERATIVE.   OK TO CONTINUE PER MEL 25-10-01. SP-1B. AUTH #217525.  REPLACED MISSING LENS PER SIP. MEL CLEARED. MOC NOTIFIED
